# SDR EIAA980309

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 59113847
- Condition: Corroded
- Location: Vert Stab
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, VERTICAL STABILIZER REAR SPAR LEFT AND RIGHT AFT CHORD HAS CORROSION FROM ZRS .5 TO ZRS154.  OUT OF LIMITS AT ZRS 112.  NRC N062, N063.  REPAIRED PER EA DC9-55-013 AND ECRA 935-51-038-1.  (M)
